# SDR FDEA201010134038

- Difficulty date: October 13, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 610-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STA 610 TO STA 690, RBL25.  REMOVED SEAT TRACK SECTION  IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK MATERIAL USED BAC 1520-792-7178-T6511 DIMENSIONS: 17FT AND 30   INCHES IAW SRM 53-10-5 FIG 1.  INSTALLED NEW SEAT TRACK RBL 25 BS 480 TO BS 690 IAW SRM 51-30-2.
